# SDR CA150313013

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 3,075 hours
- Engine: Pwa PT6*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3037001
- Condition: Separated
- Location: Compressor
- Part time: 3,207 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) IAW "AVIATION OCCURRENCE REPORT" DATED MARCH, 11, 2015: AFTER LANDING ON RUNWAY 23, WHILE ON TAXIWAY P, SMOKE ODOR WAS DETECTED BY CAPTAIN AND WAS VERIFIED TO BE PRESENT WITH THE FIRST OFFICER.  THE SMOKE ODOR APPEARED TO INCREASE AS WAS ACCOMPANIED WITH A HIGH PITCH SQUEAL.  THE CREW AGREED AN EMERGENCY EVACUATION WAS REQUIRED AS A PRECAUTION.  THE F/O COMMENCED EVACUATION WHILE THE CAPTAIN NOTIFIED GROUND CONTROL AND COMMENCED SHUTDOWN.  NO INJURIES OR HEALTH CONCERNS. THE SAFETY OFFICER TRANSPORTED THE PASSENGERS TO THE FBO. THE FIRE DEPARTMENT ARRIVED AND INSPECTED THE ACFT, AND FOUND NO SOURCES OF DANGEROUS HEAT AND RELEASED THE ACFT.  THE FIRE DEPARTMENT HEAT SENSING TOOL LOCATED A HEAT SOURCE ON THE FLOOR IN BETWEEN THE 2 PILOTS SEATS.  THE SAFETY OFFICER ESCORTED THE ACFT BACK TO FBO.  MAINTENANCE INSPECTION CARRIED OUT OF THE RT ENGINE.  1ST STAGE COMPRESSOR FOUND WITH 1 BLADE SEPARATED, AND ANOTHER BLADE CRACKED.  ENGINE IS BEING SENT TO MFG O/H SHOP FOR INVESTIGATION TO DETERMINE CAUSE OF CT BLADE DISTRESS.  ENGINE ACCRUED 77.1 HOURS AND 37 CYCLES SINCE LAST 200HR MINOR INSPECTION.  NO DEFECTS NOTED AT TIME OF LAST INSPECTION. ENGINE ACCRUED 285.7 HOURS AND 166 CYCLES SINCE LAST ACCESS TO 1ST STAGE COMPRESSOR.
